# SDR CA130529006

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 22,460 hours
- Engine: Ge CF348C5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Part time: 23,609 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HEAVY MAINTENANCE VISIT, THE FLOOR BEAM (LEFT HAND SIDE, BEHIND THE CAPTAIN`S SEAT) AT FS 280 WAS FOUND TO BE CORRODED. THE CORROSION WAS CLASSIFIED AS LEVEL 2 AND MEASURED 10" LENGTH X 1" WIDTH AND .018" DEPTH. THIS BEAM ITSELF IS .040" THE CORROSION WAS NEARLY HALF WAY THROUGH. THE BEAM WAS REPLACED AND ASSOCIATED COMPONENTS WERE REINSTALLED IN ACCORDANCE WITH REO 670-53-11-579.
